Skip to Content

If i take subutex and then use heroine will there be side effects?

Responses (1)

Robert_325 20 Jul 2009

You haven't given me enough information. Why would you take subutex and then heroin afterwards? The answer to your question will depend on how much subutex you've taken and how much heroin you do along with the quality? I wouldn't do it for sure. There is NO logical reason to do that. Not judging just stating a fact.

toyota97 21 Jul 2009

I have to admit that i have asked this and a previous question on behalf of of a friend who is struggling to sort out the last [as he sees it] steps to becoming clean. As i see it he should be able to get over the last hurdle easily, easy for me to say. Logic doesnt seem to play a part at the moment so i try to help him by getting answers to his questions, he has done so well, 5years injecting heroin, 2 years bringing down his methadone level to 5ml. I sort of think he doesnt want to let go and completely stop. Does that make sense?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions